From the Manufacturer
A non-drowsy formula that quickly clears sinus pressure and nasal congestion. Each tablet contains: Phenylephrine HCl 10mg. Compare active ingredient to Sudafed PE.

Buy Now From Amazon

Product Review

From the Manufacturer
A non-drowsy formula that quickly clears sinus pressure and nasal congestion. Each tablet contains: Phenylephrine HCl 10mg. Compare active ingredient to Sudafed PE.

  • Relieves sinus congestion due to colds, hay fever and flu
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Active ingredient (in each tablet): Phenylephrine HCl 10mg

Similar Products

Medique Products 82233 Cold Relief Tablets, 100 TabletsMedi-First 80848 Ibuprofen, 125 Packets of 2, Pain RelieverMedi-First 80233 Chewable Mint Antacid Tablets, 50-Packets of 2Medique 18447 Diphen Allergy and Hay Fever Relief Coated Tablets, 200-PacketsMedi-First 81550 Cherry Cough Drop, 50 DropsMedi-First 81948 Sinus and Pressure Relief Tablets, 125-Packets of 2Medique 22033 Diotame Tablets, 100 TabletsMedi-First 80333 Non-Aspirin Coated Tablets, 50 packets of 2Medi-First 80533 Aspirin, 50 packets of 2Medique 20350 Loradamed, 50 Tablets